# SDR VNAA2025110411101

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 25,070 hours, 22,354 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 523009
- Part serial: SPP020617
- Condition: Inoperative
- Location: Zone 700
- Part time: 33,131 hours, 25,858 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MSG ON TAKEOFF, NLG WOULD NOT RETRACT. / REMOVED AND REPLACED NLG RETRACT ACTUATOR. IAW AMM 32-32-09-000/400-801-A01. OPS CHECK GOOD.
